# SDR ASMF20250801204

- Difficulty date: July 28, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N105JS
- Make and model: Boeing 737-8
- Aircraft serial: 43709
- Aircraft time: 13,832 hours, 5,750 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCK DUE TO ENGINE CONTROL LIGHT ON FOR ENG 2.   IAW IFIM 73-21-00-810-826 PERFORMED TEST TO REC. MESSAGE UNCATCHED AND ERASED , MAINT LIGHT EXTINGUISHED.
